Hermite–Hadamard’s type inequalities for operator convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Hermite–Hadamard’s type inequalities for operator convex functions. Applied Mathematics and Computation, 218 (3). pp. 766-772. ISSN 0096-3003

Abstract

Some Hermite–Hadamard’s type inequalities for operator convex functions of selfadjoint operators in Hilbert spaces are given. Applications for particular cases of interest are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/8897
DOI https://doi.org/10.1016/j.amc.2011.01.056
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID22962, selfadjoint operators, positive operators, Hermite–Hadamard’s inequality, operator convex functions, functions of selfadjoint operators
Citations in Scopus 67 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login